MAUDE Adverse Event Report: VENTLAB LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH BAG RESERVOIR, GAS SAMPLING LINE, AND MASK

VENTLAB LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH BAG RESERVOIR, GAS SAMPLING LINE, AND MASK
Model Number AF5000MB
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a code blue event, the nurse removed the bag valve mask (bvm) from the crash cart and found it broken into multiple pieces.The registered nurse had to obtain another bvm, resulting in a delay in patient care.Due to quality assurance (qa) requirements, staff do not want to break the taped seal on the bag.Additionally, the color of the bag prevents visual inspection of the bvm, limiting the ability to verify the device's condition during routine crash cart checks.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 23 apr 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.

Brand Name
VENTLAB
Common Device Name
AIRFLOW ADULT RESUSCITATOR WITH BAG RESERVOIR, GAS SAMPLING LINE, AND MASK
Manufacturer (Section D)
VENTLAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED MANUFACTURED FOR VENTLAB, LLC
2710 northridge dr. nw,
suite a
grand rapids MI 49544
Manufacturer Contact
candacy bush
2710 northridge dr. nw
suite a
grand rapids, MI 49544
MDR Report Key24975166
Report Number1314417-2026-00025
Device Sequence Number4915862
Product Code BTM
UDI-Device Identifier10889483073346
UDI-Public(01)10889483073346
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5000MB
Device Catalogue NumberAF5000MB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown